# SDR N6WA2024020501

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10253
- Aircraft time: 40,893 hours, 29,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WITH SWITCH IN ARM. REMOVED AND REPLACED ALL 4 EMERGENCY BATTERIES, OPS CHECK GOOD CRJ 550 AMM 33-51-17.
